Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on Seifert circles


Author: Richard E. Goodrick
Journal: Proc. Amer. Math. Soc. 21 (1969), 615-617
MSC: Primary 55.20
DOI: https://doi.org/10.1090/S0002-9939-1969-0242144-6
MathSciNet review: 0242144
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Fox, ``A quick trip through knot theory'' in Topology of 3-manifolds, edited by M. K. Fort, Jr., Prentice-Hall, Englewood Cliffs, N. J. MR 0140099 (25:3522)
  • [2] R. H. Fox and R. M. Crowell, Introduction to knot theory, Ginn, Boston, Mass., 1963. MR 0146828 (26:4348)
  • [3] H. Seifert, Über das Geschlecht von Knoten, Math. Ann. 110 (1934), 571-592. MR 1512955

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.20

Retrieve articles in all journals with MSC: 55.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0242144-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society